Forbidden subgraphs that imply hamiltonian-connectedness


Broersma, Hajo and Faudree, Ralph J. and Huck, Andreas and Trommel, Huib and Veldman, Henk Jan (2002) Forbidden subgraphs that imply hamiltonian-connectedness. Journal of Graph Theory, 40 (2). pp. 104-119. ISSN 0364-9024

[img] PDF
Restricted to UT campus only
: Request a copy
Item Type:Article
Copyright:© 2002 Wiley InterScience
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 206789